# SDR FDEA201202150581

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1005
- Condition: Gouged
- Location: Bs 1280 S6-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 1280 FROM STRINGER S6 TO 14L, GOUGED ON SEVERAL AREAS.  REPAIRED FRAME IAW SRM 53-00-07 FIG   201, REPAIR 3. CATEGORY "B' MAJOR REPAIR.
